# SDR SIMA20220326006

- Difficulty date: March 26, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N222NS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000528
- Aircraft time: 14,786 hours, 9,816 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: 17086101001
- Condition: Corroded
- Location: Fr 85 To Fr 86 L
- Component: Lh Upper Sheet
- Component part number: 17086101001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005; LH CENTER BEAM UPPER SHEET IS CORRODED BETWEEN FRAMES 85-86. (LEVEL 2 CORROSION)-C/A-REMOVED AND REPLACED LH CENTER BEAM UPPER SHEET BETWEEN FRAMES 85-86 IAW EMB-175 SRM 51-40-08
